# SDR CA150717003

- Difficulty date: July 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Aircraft time: 2,973 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 150SG100920XL2
- Condition: Unsecure
- Location: Starter Gen
- Part time: 568 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CLIP, ATTACHING THE WIRE TO THE BRUSH SET IS HELD TOGETHER WITH A RIVET.  THE RIVET HEAD BROKE CAUSING A BAD CONTACT CREATING NOISE IN THE PILOTS HEADSET.
